Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2010, 4:59 PM EDT for Laurens County, Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 4:59 PM EDT (20:59 UTC)
- Expired
- Jun 27, 2010, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:10 PM EDT | TSTM WND DMG | 2 Ne Dexter, GA | LAURENS COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF WIDESPREAD DAMAGE IN THE SOUTHWESTERN PORTION OF THE COUNTY MOSTLY SOUTH OF I-16. TREES AND LINES WERE DOWNED ALONG WITH REPORTS OF DIME-TO-PENNY-SIZED HAIL AND BUILDING DAMAGE. |
| Jun 27, 5:10 PM EDT | HAIL 0.75 | 2 Ne Dexter, GA | LAURENS COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF WIDESPREAD DAMAGE IN THE SOUTHWESTERN PORTION OF THE COUNTY MOSTLY SOUTH OF I-16. TREES AND LINES WERE DOWNED ALONG WITH REPORTS OF DIME-TO-PENNY-SIZED HAIL AND BUILDING DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS52 KFFC 272059
SVRFFC
GAC175-272145-
/O.NEW.KFFC.SV.W.0201.100627T2059Z-100627T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 545 PM EDT
* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DEXTER TO 12 MILES SOUTHWEST OF CADWELL...MOVING SOUTHEAST AT 15
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENTZ...AND DUBLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3216 8300 3224 8304 3226 8303 3228 8306
3249 8318 3262 8315 3252 8266 3249 8264
3247 8265 3245 8269 3237 8271 3234 8274
3229 8273 3219 8286 3215 8297
TIME...MOT...LOC 2059Z 296DEG 12KT 3248 8301 3218 8313
$$2 follow-up statements
245
WWUS52 KFFC 272116
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN JUN 27 2010
GAC175-272145-
/O.CON.KFFC.SV.W.0201.000000T0000Z-100627T2145Z/
LAURENS GA-
516 PM EDT SUN JUN 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LAURENS COUNTY...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DUBLIN TO RENTZ TO CADWELL...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
DUBLIN...EAST DUBLIN...ROCKLEDGE...MINTER...LOWERY AND CEDAR GROVE.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY
FROM WINDOWS...DOORS...AND ELECTRICAL APPLIANCES UNTIL THE STORMS
HAVE PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3216 8300 3224 8304 3226 8303 3228 8306
3248 8314 3260 8308 3252 8267 3249 8264
3245 8269 3237 8271 3234 8274 3229 8273
3219 8286 3220 8288 3215 8297
TIME...MOT...LOC 2115Z 296DEG 12KT 3246 8295 3216 8307
$$
19765
WWUS52 KFFC 272150
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT SUN JUN 27 2010
GAC175-272159-
/O.EXP.KFFC.SV.W.0201.000000T0000Z-100627T2145Z/
LAURENS GA-
550 PM EDT SUN JUN 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR LAURENS COUNTY EXPIRED AT 545
PM EDT...
AT 545 PM EDT...THE THUNDERSTORMS THAT PROMPTED THE WARNING FOR
LAURENS COUNTY EARLIER HAVE WEAKENED AND GENERALLY MOVED EAST INTO
TREUTLEN COUNTY.
WIDESPREAD WIND DAMAGE HAS BEEN REPORTED WITH THE THUNDERSTORMS THAT
EARLIER AFFECTED LAURENS COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL
OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
LAT...LON 3216 8300 3224 8304 3226 8303 3228 8306
3248 8314 3260 8308 3252 8267 3249 8264
3245 8269 3237 8271 3234 8274 3229 8273
3219 8286 3220 8288 3215 8297
TIME...MOT...LOC 2116Z 296DEG 12KT 3246 8295 3216 8307
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:44 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 27, 3:44 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT SUN JUN 27 2010 .SYNOPSIS... MAIN SYNOPTIC SCALE FEATURES INCLUDE FAIRLY HEALTHY WESTERLIES CONTINUING ACROSS THE NORTHERN U.S WITH A STRONG TROUGH FOR LATE JUNE MOVING FROM THE NORTH CENTRAL INTO THE NORTHEAST U.S...A BROAD SUBTROPICAL RIDGE ACROSS THE SOUTHERN U.S...AND TROPICAL DEPRESSION ALEX NEAR THE YUCATAN. SUBTROPICAL UPPER RIDGE HAS UNDERGONE SOME TRANSFORMATION AND MOVEMENT THE PAST SEVERAL DAYS AND THE MAIN CENTER IS NOW LOCATED OFF THE SE U.S. COAST. THE NORTHERN U.S. TROUGH IS SUPPORTING A COLD FRONT...WHICH WILL MOVE SE AS THE UPPER TROUGH SHIFTS INTO THE NORTHEAST U.S. THE KEY PLAYER IN THE WEATHER ACROSS OUR CWA IN THE IMMEDIATE FUTURE WILL BE THE FRONTAL BOUNDARY AND THE NE U.S. UPPER TROUGH. AS THE WEEK PROGRESSES...OUR ATTENTION WILL TURN TO ALEX...WHICH IS CURRENTLY EXPECTED TO HAVE LITTLE TO NO IMPACT ON THE FORECAST AREA. 19 && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WEAK SHORT WAVE ALOFT ACROSS NW/WC GA AND LINGERING WEAK SFC BOUNDARY ACROSS CENTRAL GA HELPING TO SPARK CONVECTION EARLY TODAY. STRONG TO SEVERE TSRA ALREADY IN THE CSG AREA...AND RADAR/SATELLITE TRENDS SUGGEST THAT THIS WILL EXPAND TOWARD MCN...VDI QUICKLY. OROGRAPHIC LIFTING AND DIFFERENTIAL HEATING SUPPORTING ACTIVITY IN THE NE MOUNTAINS. MID-LEVEL CLOUDS KEEPING THINGS QUIET ACROSS THE ATL-RMG AREA AT THE CURRENT TIME...BUT THIS WILL ALSO LIKELY CHANGE AS AFTERNOON HEATING CONTINUES AND CONVECTIVE OUTFLOW BOUNDARIES FROM N/C GA ACTIVITY WORK INTO THIS AREA. MODELS SUGGEST THAT ALL PARTS OF THE CWA HAVE A GOOD FOR TSRA BEFORE SUNSET TODAY...AND CONVECTION COULD LINGER WELL INTO THE EVENING AS WELL. FOR MON...GFS/ECMWF SHOWING MID-LEVEL DRYING...WHICH MAY EQUATE TO SLIGHTLY LESS CONVECTION...BUT GIVEN STRONG HEATING...APPROACHING FRONT...AND DEEP MOISTURE IN PLACE...CHC POPS STILL APPEAR IN ORDER. BY TUE...AS THE NE U.S. UPPER TROUGH DEEPENS...A SLOW MOVING W-E FRONT SAGS INTO N GA. CONSIDERABLE INSTABILITY AND DEEP TROPICAL MOISTURE...PWS NEAR 2.10 INCHES ...WILL BE IN PLACE. THIS SHOULD SUPPORT WIDESPREAD SHRA/TSRA...ESPECIALLY DURING AFTERNOON/EVENING HEATING. LOCALLY HEAVY RAINFALL WILL BE AN ISSUE TUE DURING ANY STRONG THUNDERSTORMS. MET/MAV MOS POPS SUPPORT THIS WITH LIKELY POPS INDICATED. 850MB TEMPS HOLD IN THE +16C TO +18C RANGE THROUGH THE SHORT TERM. MAV/MET MOS SHOW NO SIGNIFICANT TEMPERATURE CHANGE THROUGH THE SHORT TERM...WITH ALMOST NEGLIGIBLE DIFFERENCE AMONG THE MODELS AS WELL. THUS...ALTHOUGH TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE SHORT TERM...INCREASED CLOUD COVER AND SHRA/TSRA COVERAGE TUE SHOULD HOLD MAX TEMPS DOWN A FEW DEGREES. MET MOS CONTINUES TO OUTPERFORM MAV MOS FOR MIN TEMPS...SO WILL ONCE AGAIN SIDE HEAVILY WITH THE MET MOS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... EXTENDED BEGINS WITH A DEEP NE U.S. UPPER TROUGH. THE ASSOCIATED FRONTAL BOUNDARY CONTINUES TO SAG SLOWLY SOUTH THROUGH CENTRAL GA. SHRA/TSRA WILL LIKELY CONTINUE ACROSS CENTRAL GA WED AFTERNOON...WITH A DECREASE NOTED ACROSS THE N. BEYOND WED...ECMWF/GFS BECOME INCREASINGLY DISCREPANT AND THE FORECAST HINGES LARGELY ON THE MOTION AND INTENSITY OF T.S. ALEX. TPC FORECAST CONTINUES WITH ALEX ON A WESTWARD TRACK INTO NORTHERN MEXICO...ALONG THE LINES OF ECMWF. 12Z GFS HAS SHIFTED ALEX FURTHER WEST...BUT WELL TO THE RIGHT AND NORTH OF THE OFFICIAL TRACK...TAKING IT INTO N/NE TX AND EASTERN OK BY THE 4TH OF JULY. MOVEMENT OF ALEX HINGES LARGELY ON INTENSITY AND LOCATION OF STRONG SUBTROPICAL RIDGE EXPECTED TO DEVELOP ACROSS THE MID U.S. AND SHIFT SLOWLY INTO THE EASTERN U.S. THE ECMWF KEEPS THIS RIDGE STRONGER WITH A FURTHER WESTWARD EXTENSION THAN THE GFS. ECMWF HAS BEEN MUCH MORE CONSISTENT FROM RUN-TO-RUN AND MORE PLAUSIBLE AS WELL. FOR NOW...WILL SHOW LOW TO VERY LOW POPS NORTH INTO WHICH MUCH DRIER AIR IS EXPECTED TO SPREAD THROUGH THE WEEK TO LOW CHC POPS SOUTH CLOSEST TO DEEPER MOISTURE AND LINGER FRONTAL BOUNDARY. CONFIDENCE IN EXTENDED VERY LOW AND I AM NOT OVERLY COMFORTABLE WITH REMOVING POPS ACROSS N GA YET...EVEN THOUGH MODELS SUGGEST SUCH COULD BE DONE. 12Z GFS TRENDING TOWARD ECMWF IN BRINGING DRIER/COOLER AIR INTO THE CWA...ESPECIALLY THE NORTH. AS A RESULT...MODELS CONSISTENTLY ADVERTISING NEAR TO BELOW NORMAL TEMPS. AGAIN...I ACCEPT THIS WITH EXTREME CAUTION...PREFERRING TO REMAIN CLOSER TO CLIMATOLOGICAL NORMS AT THIS TIME. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 95 72 92 70 / 30 30 30 60 50 ATLANTA 75 93 74 90 71 / 30 30 30 60 50 BLAIRSVILLE 70 87 67 86 64 / 30 40 40 60 50 CARTERSVILLE 70 93 69 90 67 / 30 30 30 60 50 COLUMBUS 75 94 75 93 72 / 30 30 30 60 50 GAINESVILLE 73 93 71 90 70 / 30 30 30 60 50 MACON 73 94 74 94 71 / 30 30 30 50 50 ROME 71 94 73 90 68 / 30 40 40 60 50 PEACHTREE CITY 72 93 73 91 68 / 30 30 30 60 50 VIDALIA 75 95 76 93 74 / 30 40 40 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 27, 4:21 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 AM EDT SUN JUN 27 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 421 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... A SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WHILE LIFTED INDEX VALUES DECREASE TO AROUND -4. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO BECOME STRONG...AND POSSIBLY SEVERE. THE GREATER THUNDERSTORM THREAT WILL OCCUR BETWEEN 2 PM AND 10 PM TODAY. THE CONVECTION SHOULD GRADUALLY DISSIPATE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF AFTERNOON THUNDERSTORMS MONDAY THROUGH THURSDAY... AND A SLIGHT CHANCE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 4:13 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT SUN JUN 27 2010 GAZ096-105-107-109-272100- 413 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PULASKI... DODGE...BLECKLEY AND DOOLY COUNTIES UNTIL 500 PM EDT... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM PAULK TO WALLACE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 40 TO 45 MPH...PEA-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
Special weather statement, Jun 27, 4:22 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT SUN JUN 27 2010 GAZ052-066-272100- 422 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP AND HEARD COUNTIES UNTIL 500 PM EDT... AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERAL STRONG THUNDERSTORMS DEVELOPING ACROSS HEARD AND TROUP COUNTIES. STORMS WERE LOCATED NEAR FRANKLIN...WARESVILLE...WARES CROSSROADS...JUST WEST OF LA GRANGE...AND ALONG THE ALABAMA...GEORGIA COUNTY BORDER JUST WEST OF PIEDMONT HEIGHTS. ALL OF THE STORMS WERE MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Local storm report, Jun 27, 4:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG NNE VIENNA 32.09N 83.79W
06/27/2010 DOOLY GA COUNTY OFFICIAL
DOOLY COUNTY/MID-FLINT 911 RELAYED A REPORT THAT THE TOP
WAS BLOWN OFF A PINE TREE NEAR THE INTERSECTION OF CHURCH
STREET AND NORTH 6TH STREET IN VIENNA.
0352 PM TSTM WND GST 3 NW VIENNA 32.12N 83.83W
06/27/2010 E50.00 MPH DOOLY GA PUBLIC
PUBLIC REPORTED LARGE LIMBS OF OAK AND PECAN TREES BEING
BROUGHT DOWN DUE TO WINDS ESTIMATED TO BE BETWEEN 40-50
MILES AN HOUR AT DOOLY CAMPGROUND.
0352 PM TSTM WND DMG 3 NW VIENNA 32.12N 83.83W
06/27/2010 DOOLY GA PUBLIC
PUBLIC REPORTED LARGE LIMBS OF OAK AND PECAN TREES BEING
BROUGHT DOWN DUE TO WINDS ESTIMATED TO BE BETWEEN 40-50
MILES AN HOUR AT DOOLY CAMPGROUND.
&&
RGARCIASpecial weather statement, Jun 27, 4:29 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT SUN JUN 27 2010 GAZ106-272115- 429 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN CRISP COUNTY UNTIL 515 PM EDT... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ACROSS CRISP COUNTY FROM TREMONT...TO CORDELE...TO FORT EARLY...MOVING SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 45 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 27, 4:44 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT SUN JUN 27 2010 GAZ097-272145- 444 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS COUNTY UNTIL 545 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN LAURENS COUNTY FROM DUDLEY TO RUTLAND...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 27, 4:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 PM EDT SUN JUN 27 2010 GAZ023-024-272115- 446 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS AND HALL COUNTIES UNTIL 515 PM EDT... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLERMONT...MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BANKS AND HALL COUNTIES...INCLUDING AREAS AROUND CLERMONT...LULA...HOLLINGSWORTH AND GILLSVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 52 min |
| Jun 26, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Washington, Wilkinson | 43 min |
| Jun 27, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 42 min |
| Jun 27, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 30 min |
| Jun 27, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 40 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 28 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 43 min |
| Jun 27, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 27, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 49 min |
| Jun 27, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.